Jump to content



Photo

Weaning Log


  • Please log in to reply
6 replies to this topic

#1 MakeAnimeIllegal

MakeAnimeIllegal

    Newbie

  • Members
  • Pip
  • 3 posts

Posted 20 August 2019 - 10:36 PM

Hey everyone,

I'm a 30 year old male, and I've been on Cymbalta off-and-on for about 13 years. I've tried many times to come off of it, but I never realized how carefully you need to wean yourself off of it. I've always chalked it up to on-going depression and anxiety that is just inherently part of mw.

My dosage has been 60mg

I have been using a small scale to weigh out the approximate dosages. This is a bit of a hand waving approach, but I just didn't want to count beads. My reduction schedule has been:

50mg June 4th
40mg June 11th
30mg July 11th
25mg August 5th
23.75mg August 28th

So I realize now that I have been dropping dosages in too large of increments. Basically every reduction (except for the first) was followed by about 1.5 weeks of feeling a greatly reduced mood and just feeling angry and negative all of the time. Then things stabilize for a couple of weeks and so I reduce again.

I'm going to stay on 25mg for a couple more weeks, but I will start bead counting after I start to feel better. I have entirely missed dosages 3 times in the last week and so I have been feeling pretty bad as a result.

Fingers crossed things keep going fairly well. I'll keep checking in here on my progress or lack thereof.

Cheers

#2 invalidusername

invalidusername

    God-like

  • Site Supporter
  • 4,211 posts
  • LocationKent, UK

Posted 21 August 2019 - 06:55 AM

Hi MakeAnimeIllegal and welcome...

 

That is quite a fast taper you have undertaken there and I strongly suggest you do indeed stay at 25mg for a while longer. Bead counting thereafter will be the best way forward, as much of a pain as it will be. Missing doses even without being on a withdrawal can be tough, so yes, this will hit quite hard. 

 

If you would like advice on how to proceed or help with any particular symptoms, please let us know - and please keep us informed of your progress.

 

IUN


#3 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 11,421 posts
  • LocationMissouri

Posted 21 August 2019 - 07:03 PM

Hi MAI

 

Welcome to the forum. That sounds like a good plan. Don't be afraid to go slowly.


#4 MakeAnimeIllegal

MakeAnimeIllegal

    Newbie

  • Members
  • Pip
  • 3 posts

Posted 09 September 2019 - 08:00 PM

Thanks to everyone for the warm welcome.

Small update: dropped down to 23.75mg on August 28th (5% drop). Felt fine. I've been pretty frustrated with work, but I don’t necessarily think they're related.

Trying to get regular exercise, eating a little better, etc. I won't be denied. Screw you, Eli Lilly.

#5 invalidusername

invalidusername

    God-like

  • Site Supporter
  • 4,211 posts
  • LocationKent, UK

Posted 10 September 2019 - 06:20 AM

I won't be denied. Screw you, Eli Lilly.

 

Absolutely. That's the way to go!

 

Glad you opted for the 5% from this point - it will serve you well to go a little slower as difficult as it might be to add those extra days to your taper.

 

Thanks for the update.


#6 MakeAnimeIllegal

MakeAnimeIllegal

    Newbie

  • Members
  • Pip
  • 3 posts

Posted 16 February 2020 - 02:46 PM

Hey everyone,

 

It's been a long time since I updated this, but I just wanted to give me current progress.  I am now down to 24 beads per day (~4.27 mg).  I'm starting to feel kind of down, depressed and irritable. So I'm going to stay at 24 beads for about a week, and then I'm going to lower a bead every other day.  At that rate I will be off the drug in about mid April. 


#7 invalidusername

invalidusername

    God-like

  • Site Supporter
  • 4,211 posts
  • LocationKent, UK

Posted 16 February 2020 - 03:43 PM

Hi and thanks for the update.

 

Good choice to remain as you are, but don't put a time limit on it. Wait for a week and see how you are - if you need another few days, then take them. It is fine that the finish line is a bit foggy at the moment. I know it is frustrating, but the point is to focus on the fact that it is there - it won't go away.

 

Take your time and you will feel better for it.

 

Keep in touch.





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users